MathSciNet Relay Station
MathSciNet bibliographic data
MR1849551 (2002g:41049) 41A60 (33B15 33F05 65D20)
Ferreira, Chelo; López, José L. An asymptotic expansion of the double gamma function. J. Approx. Theory 111 (2001), no. 2, 298–314.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement